AFRIKA STATISTIKA

Théorie des Probabilités et Statistiques Mathématiques
et domaines connexes



Journal contents / Contenu du Journal

Volume 12, Numéro 1, Année 2017

Moussa BOULOUDENE,Soheir BELALOUI,
Reliability of multi-state consecutive k-out-of-n series and parallel systems, pp. 1147-1157
DOI : http://dx.doi.org/10.16929/as/2017.1147.96
ABSTRACT
ENGLISH In this paper, we focus on multi-state complex systems and their reliability. First, we provide a formula which computes the reliability of consecutive k-out-of-n: G systems. Then, we extend the used method to obtain the reliability of consecutive k-out-of- Ln: G series and consecutive k-out-of-Ln: G parallel systems. In the end, we illustrate all theoretical results by numerical examples.

FRANCAIS Dans ce papier, nous nous intéressons aux systèmes multi-états à configurations complexes et leur fiabilité. Nous commençcons par établir une formule qui permet de calculer la fiabilité des systèmes k-consécutifs-sur-n : G. Ensuite, nous étendons la méthode utilisée pour obtenir la fiabilité des systèmes k-consécutifs-sur-Ln: G série et k-consécutifs-sur-Ln: G parallèle. Enfin, nous illustrons tous les résultats théoriques par des exemples numériques.
Citer cet article
Moussa BOULOUDENE,Soheir BELALOUI, (2017). Reliability of multi-state consecutive k-out-of-n series and parallel systems. Afrika Statistika . Volume 12(1), pp 1147-1157
Doi : http://dx.doi.org/10.16929/as/2017.1147.96













JAS
JAS



ok